A log-Sobolev type inequality for free entropy of two projections
Annales de l'I.H.P. Probabilités et statistiques, Volume 45 (2009) no. 1, pp. 239-249.

We prove a kind of logarithmic Sobolev inequality claiming that the mutual free Fisher information dominates the microstate free entropy adapted to projections in the case of two projections.

Nous prouvons un genre d'inégalité de Sobolev logarithmique qui montre que l'information de Fisher libre domine l'entropie de micro-états libre adaptée aux projections dans le cas de deux projections.

DOI: 10.1214/08-AIHP164
Classification: 46L54,  94A17,  60E15
Keywords: logarithmic Sobolev inequality, free entropy, mutual free Fisher information
@article{AIHPB_2009__45_1_239_0,
     author = {Hiai, Fumio and Ueda, Yoshimichi},
     title = {A {log-Sobolev} type inequality for free entropy of two projections},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {239--249},
     publisher = {Gauthier-Villars},
     volume = {45},
     number = {1},
     year = {2009},
     doi = {10.1214/08-AIHP164},
     zbl = {1178.46066},
     mrnumber = {2500237},
     language = {en},
     url = {http://www.numdam.org/articles/10.1214/08-AIHP164/}
}
TY  - JOUR
AU  - Hiai, Fumio
AU  - Ueda, Yoshimichi
TI  - A log-Sobolev type inequality for free entropy of two projections
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2009
DA  - 2009///
SP  - 239
EP  - 249
VL  - 45
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/articles/10.1214/08-AIHP164/
UR  - https://zbmath.org/?q=an%3A1178.46066
UR  - https://www.ams.org/mathscinet-getitem?mr=2500237
UR  - https://doi.org/10.1214/08-AIHP164
DO  - 10.1214/08-AIHP164
LA  - en
ID  - AIHPB_2009__45_1_239_0
ER  - 
%0 Journal Article
%A Hiai, Fumio
%A Ueda, Yoshimichi
%T A log-Sobolev type inequality for free entropy of two projections
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2009
%P 239-249
%V 45
%N 1
%I Gauthier-Villars
%U https://doi.org/10.1214/08-AIHP164
%R 10.1214/08-AIHP164
%G en
%F AIHPB_2009__45_1_239_0
Hiai, Fumio; Ueda, Yoshimichi. A log-Sobolev type inequality for free entropy of two projections. Annales de l'I.H.P. Probabilités et statistiques, Volume 45 (2009) no. 1, pp. 239-249. doi : 10.1214/08-AIHP164. http://www.numdam.org/articles/10.1214/08-AIHP164/

[1] D. Bakry and M. Emery. Diffusion hypercontractives. Séminaire Probabilités XIX 177-206. Lecture Notes in Math. 1123. Springer, Berlin, 1985. | Numdam | MR | Zbl

[2] P. Biane. Free Brownian motion, free stochastic calculus and random matrices. In Free Probability Theory 1-19. D. V. Voiculescu (Ed.). Fields Inst. Commun. 12. Amer. Math. Soc. Providence, RI, 1997. | MR | Zbl

[3] P. Biane. Logarithmic Sobolev inequalities, matrix models and free entropy. Acta Math. Sinica 19 (2003) 497-506. | MR | Zbl

[4] P. Biane, M. Capitaine and A. Guionnet. Large deviation bounds for matrix Brownian motion. Invent. Math. 152 (2003) 433-459. | MR | Zbl

[5] B. Collins. Product of random projections, Jacobi ensembles and universality problems arising from free probability. Probab. Theory Related Fields 133 (2005) 315-344. | MR | Zbl

[6] S. Gallot, D. Hulin and J. Lafontaine. Riemannian Geometry, 2nd edition. Universitext, Springer, Berlin, 1990. | MR | Zbl

[7] F. Hiai and D. Petz. The Semicircle Law, Free Random Variables and Entropy. Amer. Math. Soc., Providence, RI, 2000. | MR | Zbl

[8] F. Hiai and D. Petz. Large deviations for functions of two random projection matrices. Acta Sci. Math. (Szeged) 72 (2006) 581-609. | MR | Zbl

[9] F. Hiai, D. Petz and Y. Ueda. Free logarithmic Sobolev inequality on the unit circle. Canad. Math. Bull. 49 (2006) 389-406. | MR | Zbl

[10] F. Hiai and Y. Ueda. Notes on microstate free entropy of projections. Publ. Res. Inst. Math. Sci. 44 (2008), 49-89. | MR | Zbl

[11] R. Hunt, B. Muckenhoupt and R. Wheeden. Weighted norm inequalities for the conjugate function and Hilbert transform. Trans. Amer. Math. Soc. 176 (1973) 227-251. | MR | Zbl

[12] M. Ledoux. A (one-dimensional) free Brunn-Minkowski inequality. C. R. Math. Acad. Sci. Paris 340 (2005) 301-304. | MR | Zbl

[13] G. I. Ol'Shanskij. Unitary representations of infinite dimensional pairs (g, k) and the formalism of R. Howe. In Representation of Lie Groups and Related Topics 269-463. A. M. Vershik and D. P. Zhelobenko (Eds). Adv. Stud. Contemp. Math. 7. Gordon and Breach, New York, 1990. | MR | Zbl

[14] E. B. Saff and V. Totik. Logarithmic Potentials with External Fields. Springer, Berlin, 1997. | MR | Zbl

[15] C. Villani. Topics in Optimal Transportation. Amer. Math. Soc., Providence, RI, 2003. | MR | Zbl

[16] D. Voiculescu. The analogues of entropy and of Fisher's information measure in free probability theory, I. Comm. Math. Phys. 155 (1993) 71-92. | MR | Zbl

[17] D. Voiculescu. The analogues of entropy and of Fisher's information measure in free probability theory, II. Invent. Math. 118 (1994) 411-440. | MR | Zbl

[18] D. Voiculescu. The analogues of entropy and of Fisher's information measure in free probability theory, IV: Maximum entropy and freeness. In Free Probability Theory 293-302. D. V. Voiculescu (Ed.). Fields Inst. Commun. 12. Amer. Math. Soc., Providence, RI, 1997. | MR | Zbl

[19] D. Voiculescu. The analogues of entropy and of Fisher's information measure in free probability theory, V: Noncommutative Hilbert transforms. Invent. Math. 132 (1998) 189-227. | MR | Zbl

[20] D. Voiculescu. The analogue of entropy and of Fisher's information measure in free probability theory VI: Liberation and mutual free information. Adv. Math. 146 (1999) 101-166. | MR | Zbl

[21] D. V. Voiculescu, K. J. Dykema and A. Nica. Free Random Variables. Amer. Math. Soc., Providence, RI, 1992. | MR | Zbl

Cited by Sources: